Alert archive / Indiana / Red Flag Warnings in 2010
Red Flag Warning 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this red flag warning at Apr 2, 2010, 3:53 AM EDT for 39 counties in Indiana. It took effect at Apr 2, 2010, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2010, 3:53 AM EDT (07:53 UTC)
- In effect from
- Apr 2, 2010, 12:00 PM EDT
- Expired
- Apr 2, 2010, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2195 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
427 WWUS83 KIND 020753 RFWIND URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 353 AM EDT FRI APR 2 2010 ...RED FLAG WARNING THIS AFTERNOON... STRONG AND DRY SOUTH TO SOUTHWEST FLOW WILL PERSIST OVER CENTRAL INDIANA THIS AFTERNOON. THIS WILL BRING WELL ABOVE NORMAL TEMPERATURES AND FAIRLY LOW DEW POINTS. RELATIVE HUMIDITIES WILL FALL TO CRITICAL FIRE WEATHER LEVELS OF NEAR 25 PERCENT THIS AFTERNOON. INZ021-028>031-035>049-051>057-060>065-067>072-021600- /O.UPG.KIND.FW.A.0001.100402T1600Z-100403T0000Z/ /O.NEW.KIND.FW.W.0001.100402T1600Z-100403T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 353 AM EDT FRI APR 2 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HIGH TEMPERATURES IN THE LOWER TO MIDDLE 80S...LOW RELATIVE HUMIDITY VALUES NEAR 25 PERCENT...AND SUSTAINED SOUTHERLY WINDS IN THE 15 TO 25 MPH RANGE...COMBINED WITH LOW FUEL MOISTURES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS CENTRAL INDIANA DURING THE AFTERNOON AND EARLY EVENING HOURS. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA...21...28...29...30...31...35...36...37...38 ...39...40...41...42...43...44...45...46...47...48 ...49...51...52...53...54...55...56...57...60...61 ...62...63...64...65...67...68...69...70...71...72 PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SMF
3 follow-up statements
734 WWUS83 KIND 021448 RFWIND URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1048 AM EDT FRI APR 2 2010 ...RED FLAG WARNING THIS AFTERNOON... STRONG AND DRY SOUTH TO SOUTHWEST FLOW WILL PERSIST OVER CENTRAL INDIANA THIS AFTERNOON. THIS WILL BRING WELL ABOVE NORMAL TEMPERATURES AND FAIRLY LOW DEW POINTS. RELATIVE HUMIDITIES WILL FALL TO CRITICAL FIRE WEATHER LEVELS OF NEAR 25 PERCENT THIS AFTERNOON. INZ021-028>031-035>049-051>057-060>065-067>072-022300- /O.CON.KIND.FW.W.0001.100402T1600Z-100403T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1048 AM EDT FRI APR 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA...21...28...29...30...31...35...36...37...38 ...39...40...41...42...43...44...45...46...47...48 ...49...51...52...53...54...55...56...57...60...61 ...62...63...64...65...67...68...69...70...71...72 THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA... 21...28...29...30...31...35...36...37...38 ...39...40...41...42... 43...44...45...46...47...48 ...49...51...52...53...54...55...56... 57...60...61 ...62...63...64...65...67...68...69...70...71...72 PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
842 WWUS83 KIND 021937 RFWIND URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 336 PM EDT FRI APR 2 2010 ...RED FLAG WARNING THIS AFTERNOON AND EARLY THIS EVENING... STRONG AND DRY SOUTH TO SOUTHWEST FLOW WILL PERSIST OVER CENTRAL INDIANA INTO THE EARLY EVENING. THIS WILL BRING WELL ABOVE NORMAL TEMPERATURES AND FAIRLY LOW DEW POINTS. RELATIVE HUMIDITIES WILL REMAIN NEAR CRITICAL FIRE WEATHER LEVELS OF 25 PERCENT FOR THE REST OF THE AFTERNOON. INZ021-028>031-035>049-051>057-060>065-067>072-030000- /O.CON.KIND.FW.W.0001.000000T0000Z-100403T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 336 PM EDT FRI APR 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA...21...28...29...30...31...35...36...37...38 ...39...40...41...42...43...44...45...46...47...48 ...49...51...52...53...54...55...56...57...60...61 ...62...63...64...65...67...68...69...70...71...72 THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA... 21...28...29...30...31...35...36...37...38 ...39...40...41...42... 43...44...45...46...47...48 ...49...51...52...53...54...55... 56... 57...60...61 ...62...63...64...65...67...68...69...70... 71...72 PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ RYAN
504 WWUS83 KIND 022344 RFWIND URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 744 PM EDT FRI APR 2 2010 INZ021-028>031-035>049-051>057-060>065-067>072-030045- /O.EXP.KIND.FW.W.0001.000000T0000Z-100403T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 744 PM EDT FRI APR 2 2010 ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN INDIANA...21...28...29...30...31...35...36...37...38 ...39...40...41...42...43...44...45...46...47...48 ...49...51...52...53...54...55...56...57...60...61 ...62...63...64...65...67...68...69...70...71...72 THE TREND OF DIMINISHING WINDS...RISING RELATIVE HUMIDITY...AND INCREASING CLOUD COVER SUGGEST MOST AREAS WILL FALL BELOW RED FLAG WARNING CRITERIA SHORTLY. AS A RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE ON SCHEDULE AT 800 PM EDT. $$ JAS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this red flag warning went out at Apr 2, 3:28 AM EDT, 25 minutes earlier.
Area forecast discussion, Apr 2, 3:28 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 328 AM EDT FRI APR 2 2010 .DISCUSSION... .NEAR TERM... /THROUGH TODAY/ ANALYSIS THIS MORNING SHOWS AN EXTENDED RIDGE OF HIGH PRESSURE DOMINATING THE ENTIRE EASTERN UNITED STATES...WITH AN UPPER TROUGH POSITIONED OVER THE ROCKIES. THIS TROUGH WILL BEGIN TO SHIFT EASTWARD INTO THE NORTHERN PLAINS TODAY. THE PRESSURE GRADIENT BETWEEN THESE TWO SYSTEM WILL CONTINUE TO PRODUCE BREEZY SOUTHERLY/SOUTHWESTERLY WINDS OVER MUCH OF THE MIDWEST...INCLUDING CENTRAL INDIANA. CONSIDERING THE PATTERN WILL NOT BE CHANGING SIGNIFICANTLY THIS AFTERNOON, THE MAIN FORECAST FOCUS IS ONCE AGAIN HIGH TEMPERATURES. MOS CONTINUES TO SHOW A LOW BIAS WITH REGARD TO TEMPS THESE PAST FEW DAYS, AND 850 MB TEMP ANALYSIS SEEMS TO HAVE WORKED WELL ON THU, SO DECIDED TO GO THIS ROUTE...THIS TIME USING THE WARMER NAM MODEL SOUNDINGS TO YIELD HIGHS RANGING FROM THE LOW TO MID 80S. THIS WILL ONCE AGAIN PUT US IN RECORD BREAKING TERRITORY AS THE RECORD HIGH FOR TODAY AT INDIANAPOLIS IS 80. && .SHORT TERM... /TONIGHT THROUGH SATURDAY NIGHT/ ATTENTION THEN TURNS TO THE COLD FRONT EXPECTED TO MOVE ACROSS INDIANA AFTERNOON. MAIN FORECAST CHALLENGES WITH THIS FEATURE INCLUDE RAIN CHANCES AND POTENTIAL CONVECTION. THE 500 MB RIDGE AXIS SHIFTS EAST FRIDAY NIGHT, AND CLOUDS WILL BEGIN TO INCREASE FROM THE WEST AHEAD OF AN APPROACHING PREFRONTAL TROUGH MOVING THROUGH THE MID-MISSISSIPPI RIVER VALLEY. WINDS WILL CONTINUE TO BE GUSTY AHEAD OF THE FRONT FRIDAY NIGHT INTO EARLY SATURDAY. THERE ARE DIFFERENCES AMONG THE SHORT TERM MODELS WITH RESPECT TO TIMING...THE GFS IS BY FAR THE FASTEST SOLUTION...MOVING PRECIP INTO THE FORECAST AREA AFTER MIDNIGHT. THIS IS NOT THE PREFERRED SOLUTION AS IT DISPLAYS QUESTIONABLE AMPLIFICATION AND POSSIBLE PHASING BY 12Z SAT MORNING. THE NAM & EURO ARE NEARLY 6 HOURS SLOWER THAN THE GFS AND SEEM TO BE SUPPORTED BY THE ENSEMBLES AND VERY CONSISTENT WITH PREVIOUS TIMING. DECIDED NOT TO STRAY FAR FROM CURRENT TIMING IN FORECAST WHICH BRINGS BULK OF PRECIP THROUGH LATE SAT MORNING/EARLY AFTERNOON WITH THE PREFRONTAL TROUGH. SOUNDINGS STILL SHOW WEAK ELEVATED INSTABILITY, SO LEFT CHANCES FOR THUNDERSTORMS DURING THIS TIME. MAIN CONCERN WITH REGARD TO POTENTIALLY SEVERE CONVECTION COMES LATER SATURDAY AFTERNOON WITH THE APPROACHING THE MAIN FRONT. (ROUGHLY BETWEEN 18-00Z) MODELS HAVE BEEN SHOWING FOR DAYS A VERY SHARP NEGATIVELY TILTED TROUGH AND A DRY SLOT FORMING...ESPECIALLY ACROSS THE SOUTHERN TIER OF THE FORECAST AREA. DESPITE WEAK INSTABILITY/CAPE...STRONG FORCING AND STEEPENING LAPSE RATES COUPLED WITH A FAIRLY STRONG 950/850 MB LOW LEVEL JET COULD PRODUCE A SEVERE WIND THREAT IF ANY CONVECTION DOES FORM. AND WITH FREEZING LEVELS AROUND 6-7KT SMALL HAIL CANNOT BE RULED OUT EITHER. LEFT IN MENTION OF CHANCE THUNDERSTORMS DURING THIS TIME. HIGH TEMPERATURES ON SATURDAY ALSO PRESENT A CHALLENGE AND WILL DEPEND HEAVILY ON THE TIMING OF THE FRONT AND ANY POTENTIAL CLEARING. STUCK PRETTY CLOSE TO PREFERRED NAM MOS WHICH YIELDS HIGHS IN THE MID 60S TO LOW 70S. TOTAL QPF FOR THIS EVENT LOOKS TO AVERAGE LESS THAN A QUARTER INCH ACROSS THE AREA...BUT CAN EXPECT HIGHER AMOUNTS IN ANY OF THE CONVECTION. UPPER TROUGH EXITS THE AREA EARLY SATURDAY EVENING AND MORE ZONAL FLOW QUICKLY REESTABLISHES ITSELF ACROSS THE AREA SATURDAY NIGHT. LOW TEMPERATURES SAT NIGHT LOW-MID 40S. && .LONG TERM... /SUNDAY THROUGH THURSDAY/ FRONTAL BOUNDARY IS EXPECTED TO BE DRAPED ACROSS THE FORECAST AREA SUNDAY NIGHT AND MONDAY...AND MODELS ARE NOW AGREEING ON SOME QPF STARTING OVERNIGHT SUNDAY NIGHT...AND AFTER COORDINATING WITH ILX...BROUGHT SMALL POPS IN SUNDAY NIGHT. MODEL INSTABILITY PROGS FAVOR ONLY SHOWERS SUNDAY NIGHT WITH THUNDER POTENTIAL ON MONDAY. THEN...FRONT IS EXPECTED TO LIFT NORTHWARD INTO THE LOWER GREAT LAKES ON TUESDAY AS THE UPPER RIDGE BUILDS ACROSS THE OHIO VALLEY AND GREAT LAKES. SO...KEPT SLIGHTLY HIGHER POPS IN ACROSS OUR NORTHERN COUNTIES TUESDAY AFTERNOON. MODELS THEN BRING A COLD FRONT ACROSS EITHER ON WEDNESDAY PER THE 00Z OP GFS OR PERHAPS THURSDAY PER THE 12Z APRIL 1 CANADIAN AND EURO AND TRAILING SHARP TROUGH ACROSS THE OHIO VALLEY AND GREAT LAKES LATE IN THE WEEK. SO...WITH UNCERTAINTY ON HOW STRONG THE UPSTREAM RIDGE WILL BE...WILL KEEP SMALL CHANCE THUNDERSTORM POPS IN WEDNESDAY AND THURSDAY. && .AVIATION...DISCUSSION FOR THE 06Z TAFS. VFR THROUGH THE TAF PERIOD WITH MOSTLY BROKEN HIGH CLOUDS. RADAR VWP AND WIND PROFILERS INDICATE WINDS 45 TO 50 KNOTS NEAR 2 THOUSAND FEET AND WILL CONTINUE LOW LEVEL WIND SHEAR IN TAFS TIL 12Z AS SURFACE WINDS CLOSE TO 10 KNOTS. MODEL SOUNDINGS ACTUALLY SHOW HIGHEST WINDS CLOSER TO 15 HUNDRED FEET. WITH BETTER MIXING ON FRIDAY SUSTAINED WINDS OF 15 TO 18 KNOTS AND GUSTS APPROACHING 30 KNOTS ARE POSSIBLE BY MIDDAY FRIDAY. STRONG LOW PRESSURE WILL TRACK FROM THE CENTRAL PLAINS TO MINNESOTA WHILE HIGH PRESSURE REMAINS ALONG THE ATLANTIC COAST. A COLD FRONT EXTENDING SOUTH FROM THE LOW WILL MOVE TO WESTERN ILLINOIS BY END OF THE TAF PERIOD. SURFACE WINDS WILL DECREASE TO ABOUT 10-12 KNOTS BY 00Z SATURDAY. CONDITIONS MAY APPROACH LOW END OF LOW LEVEL WIND SHEAR AGAIN FRIDAY NIGHT. WILL NOT MENTION IN TAFS AT TIME FOR TOMORROW NIGHT. SHOWERS AND AN ISOLATED THUNDERSTORMS ARE POSSIBLE OVER WESTERN INDIANA LATE FRIDAY NIGHT AS COLD FRONT APPROACHES. BUT THIS WILL HAPPEN AFTER THE CURRENT TAF PERIOD. && .FIRE WEATHER... HAVE DECIDED TO ISSUE A RED FLAG WARNING FOR CENTRAL INDIANA THIS AFTERNOON. LATEST DATA INDICATES FUEL MOISTURE IS AT CRITICAL LEVELS...AND THIS COUPLED WITH MIN RH'S FALLING TO BETWEEN 25 TO 30% AND 20FT WINDS AROUND 15 KT WILL PUT CENTRAL INDIANA AT AN ENHANCED FIRE WEATHER RISK. TO SEE ADDITIONAL INFORMATION ON THE RED FLAG WARNING SEE PRODUCT INDRFWIND...AND FOR FIRE WEATHER FORECASTS SEE INDFWFIND. && .IND WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR INZ021-028>031-035>049-051>057-060>065-067>072. && SHORT TERM...SMF LONG TERM....MK AVIATION...JEH FIRE...SMF
Hazardous weather outlook, Apr 1, 8:36 PM EDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 836 PM EDT THU APR 1 2010 INZ021-030-031-036>042-045>049-052>057-061>065-069-072-021000- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-MARTIN-JENNINGS- 836 PM EDT THU APR 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE SATURDAY AND AGAIN TUESDAY AND WEDNESDAY. SOME STORMS MAY APPROACH SEVERE LIMITS SATURDAY AFTERNOON AND EVENING WITH STRONG WINDS AND HAIL. LIGHTNING WILL ALSO BE A THREAT FROM ANY THUNDERSTORM THAT DEVELOPS. AN ELEVATED FIRE DANGER IS EXPECTED FRIDAY AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-068-070-071-021000- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- DAVIESS-LAWRENCE-JACKSON- 836 PM EDT THU APR 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. LOWLAND FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH...WHITE...AND MUSCATATUCK RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE SATURDAY AND AGAIN TUESDAY AND WEDNESDAY. SOME STORMS MAY APPROACH SEVERE LIMITS SATURDAY AFTERNOON AND EVENING WITH STRONG WINDS AND HAIL. LIGHTNING WILL ALSO BE A THREAT FROM ANY THUNDERSTORM THAT DEVELOPS. AN ELEVATED FIRE DANGER IS EXPECTED FRIDAY AFTERNOON AND EARLY EVENING. LOWLAND FLOODING WILL CONTINUE INTO EARLY NEXT WEEK ALONG PORTIONS OF THE WABASH...WHITE...AND MUSCATATUCK RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN/JAS
Nearby
Red Flag Warnings in Indiana, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.